# SDR SWAA081849

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,154 hours, 49,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547980
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CREASE BEAM CHORD CORRODED AT 947 TO BS 1016, STR 17R.  REPAIRED CHORD PER SRM.
